# SDR SIMA20120509004

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 21,251 hours, 18,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLIGHT ATTENDANT’S FLASHLIGHT CRADLE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT CRADLE ASSEMBLY IAW 33-50-16-000-801-A AND 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
